2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones de P. Piccione [rss]
2015
M. A. Javaloyes, L. Lichtenfelz, P. Piccione. Almost isometries of non-reversible metrics with applications to stationary spacetimes J. Geom. Phys. 89 (2015) , 38–49. MathScinet [bib] [doi]
2011
L. Biliotti, M. A. Javaloyes, P. Piccione. On the semi-Riemannian bumpy metric theorem J. Lond. Math. Soc. (2) 84 (2011) no. 1 , 1–18. MathScinet [bib] [doi]
J. L. Flores, M. A. Javaloyes, P. Piccione. Periodic geodesics and geometry of compact Lorentzian manifolds with a Killing vector field Math. Z. 267 (2011) no. 1-2 , 221–233. MathScinet [bib] [doi]
2010
E. Caponio, A. Javaloyes, P. Piccione. Maslov index in semi-Riemannian submersions Ann. Global Anal. Geom. 38 (2010) no. 1 , 57–75. MathScinet [bib] [doi]
M. A. Javaloyes, A. Masiello, P. Piccione. Pseudo focal points along Lorentzian geodesics and Morse index Adv. Nonlinear Stud. 10 (2010) no. 1 , 53–82. MathScinet [bib]
2009
M. A. Javaloyes, P. Piccione. Comparison results for conjugate and focal points in semi-Riemannian geometry via Maslov index Pacific J. Math. 243 (2009) no. 1 , 43–56. MathScinet [bib] [doi]
L. Biliotti, A. Javaloyes, P. Piccione. Genericity of nondegenerate critical points and Morse geodesic functionals Indiana Univ. Math. J. 58 (2009) no. 4 , 1797–1830. MathScinet [bib] [doi]
2008
M. A. Javaloyes, P. Piccione. On the isotropic reduction method and the Maslov index Mat. Contemp. 35 (2008) , 73–93. MathScinet [bib]
A. Javaloyes, P. Piccione. Spectral flow and iteration of closed semi-Riemannian geodesics Calc. Var. Partial Differential Equations 33 (2008) no. 4 , 439–462. MathScinet [bib] [doi]
A. Javaloyes, L. L. de Lima, P. Piccione. Iteration of closed geodesics in stationary Lorentzian manifolds Math. Z. 260 (2008) no. 2 , 277–303. MathScinet [bib] [doi]
2006
A. Javaloyes, P. Piccione. On the singularities of the semi-Riemannian exponential map. Bifurcation of geodesics and light rays Chapter in Variations on a century of relativity: theory and applications S.I.M. Dep. Mat. Univ. Basilicata, Potenza (2006) , 115–123. MathScinet [bib]
A. Javaloyes, P. Piccione. Conjugate points and Maslov index in locally symmetric semi-Riemannian manifolds Differential Geom. Appl. 24 (2006) no. 5 , 521–541. MathScinet [bib] [doi]
Powered by bibtexbrowser